Keyword : nonholonomic mobile robots

Decentralized Coverage Control for Multi-Agent Systems with Nonlinear Dynamics
Alireza DIRAFZOON Mohammad Bagher MENHAJ Ahmad AFSHAR 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2011/01/01
Vol. E94-D  No. 1 ; pp. 3-10
Type of Manuscript:  Special Section PAPER (IEICE/IEEE Joint Special Section on Autonomous Decentralized Systems Technologies and Their Application to Networked Systems)
Category: Community
networked control systemssensor networkscoverage problemnonholonomic mobile robotscollision avoidance
 Summary | Full Text:PDF

Applications of High-Order Sliding Mode Control in Robust Output Tracking of Nonholonomic Mobile Robots
Hongmin CHAO Chi Kwong LI Ahmad Besharati RAD Yue Ming HU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/09/01
Vol. E85-A  No. 9 ; pp. 2169-2174
Type of Manuscript:  LETTER
Category: Systems and Control
nonholonomic mobile robotshigh-order sliding mode controloutput tracking
 Summary | Full Text:PDF